The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 13

Volume 16, Issue 1, 2019

 

Art No.
 
Title Author (s)

1

The Conservativeness of Girsanov Transformed for Symmetric Jump-diffusion Process

 

Mila Kurniawaty and Marjono

2

Numerical Radius Isometries between Hermitian Banach Algebras

 

Mohamed Mabrouk and Ashwaq Albideewi

3

On Finding Integrating Factors and First Integrals for a Class of Higher Order Differential Equations

 

Mohammadkheer Al-Jararha

4

A Note on Taylor Expansions Without the Differentiability Assumption

 

Moawia Alghalith

5

A kind of Function Series and Its Applications

 

Yang Tianze

6

Hankel Operators on Copson's Spaces

 

Nicolae Popa

7

Some Inequalities of the Hermite-Hadamard Type for k-Fractional Conformable Integrals

 

C.-J. Huang, G. Rahman, K. S. Nisar, A. Ghaffar and F. Qi

8

The Influence of Fluid Pressure in Macromechanical Cochlear Model

 

F. E. Aboulkhouatem, F. Kouilily, N. Achtaich, N. Yousfi and M. El Khasmi

9

Characterization of Caristi Type Mapping Through its Absolute Derivative

 

M. Muslikh, A. Kilicman, S. H. Sapar and N. Bacho

10

On a New Class of Eulerian's Type Integrals Involving Generalized Hypergeometric Functions

 

Sungtae Jun, Insuk Kim and Arjun K. Rathie

11

Existence and Estimate of the Solution for the Approximate Stochastic Equation to the Viscous Barotropic Gas

 

R. Benseghir and A. Benchettah

12

A New Interpretation of the Number e

 

Olivier de La Grandville

     

2004-2019 Austral Internet Publishing